# SDR AALA202405067574

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 60,707 hours, 38,016 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO XNA  THE FLIGHT CREW REPORTED THAT DURING CLIMB OUT OF DFW  A CABIN PRESSURE SYSTEM 1 ECAM FAULT MESSAGE DISPLAYED. THEN AT THE TOP OF DESCENT AT FL270 CABIN PRESSURE SYSTEM 1 AND 2 FAILED IN AUTO MODE. THE FLIGHT CREW MANUALLY CONTROLLED THE OUTFLOW VALVE AND LANDED AT XNA WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND INSULATION / DEBRIS INTERFERING WITH THE OUTFLOW VALVE AND REMOVED THE OBSTRUCTION. AN INSPECTION OF ZONE 170 BEHIND THE AFT CARGO WAS ACCOMPLISHED WITH NO DEFECTS FOUND. A SATISFACTORY OPERATIONAL CHECK OF THE CABIN PRESSURIZATION SYSTEM WITH NO ISSUES NOTED.
